MathSciNet Relay Station
MathSciNet bibliographic data
MR1629030 60J80 (60J15)
Biggins, J. D. Lindley-type equations in the branching random walk. Stochastic Process. Appl. 75 (1998), no. 1, 105–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement